Skip navigation

The minimal faithful permutation degree for a direct product obeying an inequality condition

The minimal faithful permutation degree for a direct product obeying an inequality condition

Easdown, David and Saunders, Neil (2016) The minimal faithful permutation degree for a direct product obeying an inequality condition. Communications in Algebra, 44 (8). pp. 3518-3537. ISSN 0092-7872 (Print), 1532-4125 (Online) (doi:https://doi.org/10.1080/00927872.2015.1085548)

[img]
Preview
PDF (Author Accepted Manuscript)
20070 SAUNDERS_The_Minimal_Faithful_Permutation_Degree_2016.pdf - Accepted Version

Download (332kB) | Preview
Item Type: Article
Uncontrolled Keywords: Symmetric groups, Finite groups, Minimal faithful permutation degrees
Subjects: Q Science > QA Mathematics
Last Modified: 13 Jun 2018 15:39
Selected for GREAT 2016: None
Selected for GREAT 2017: None
Selected for GREAT 2018: GREAT a
Selected for GREAT 2019: None
URI: http://gala.gre.ac.uk/id/eprint/20070

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics